# SDR 20000703AP009

- Difficulty date: May 22, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N460TA
- Make and model: Airbus A320-233
- Aircraft serial: 425
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 501310000
- Part serial: 5092
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

JFK-SAL - FLT 571 - THE AIRCRAFT LOST THE GREEN HYDRAULIC SYSTEMS QUANTITY, FLIGHT CREW PERFORMED ABNORMAL PROCEDURES FOR GREEN HYDRAULIC SYSTEM LOSS.  THE AIRCAFT PERFORMED AN UNEVENTFUL LANDING AT EL SALVADOR STATION.  AT EL SALVADOR STATION MAINTENANCE TECHNICIANS FOUND A LEAK AT THE ENGINE NR 1 HYDRAULIC PUMP PRESSURE SWITCH.  THE COUPLING AT THIS SWITCH WAS TIGHTENED AS PER AMM 29-13-17.  ENGINE NR 1 RUN UP WAS PERFORMED AS PER AMM 71-00-00.  NO LEAKS WERE DETECTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
